en
Scientific article
English

Continuous analysis of the additive Schwarz method: A stable decomposition in H1 with explicit constants

Published inModélisation mathématique et analyse numérique, vol. 49, no. 3, p. 713-740
Publication date2015-04-08
First online date2015-04-08
Citation (ISO format)
GANDER, Martin Jakob, HALPERN, Laurence, SANTUGINI-REPIQUET, Kevin. Continuous analysis of the additive Schwarz method: A stable decomposition in <i>H</i><sup>1</sup> with explicit constants. In: Modélisation mathématique et analyse numérique, 2015, vol. 49, n° 3, p. 713–740. doi: 10.1051/m2an/2014043
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0764-583X
8views
0downloads

Technical informations

Creation07/25/2023 12:33:57 PM
First validation07/26/2023 11:37:21 AM
Update time07/26/2023 11:37:21 AM
Status update07/26/2023 11:37:21 AM
Last indexation02/01/2024 10:25:58 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack